# SDR CALA2014070700875

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 46,158 hours, 17,079 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VERTICAL PRESS WEB ONE CRACK FOUND AT RBL 33 APPROX 3/4 INCHES LONG.  CTR WING REAR SPAR VERTICAL PRESS WEB AT RBL 33 REPAIRED IAW SRM 57-10-10 REPAIR 3 FIG 203 INSPECT IAW SRM 57-10-10, INSPECT IAW PARAGRAPH 6 A TABLE 203 CATEGORY B REPAIR. INSPECT AT 56,000 FLIGHT CYCLES, REPEAT AT 36,000 FLIGHT CYCLES INTERVAL.  57-DIP, CONTROL NUMBER 28001.  ACCOMPLISH INSPECTION AT THRESHOLD OF 56,000 FLT CYCLE AFTER REPAIR & EACH 36,000 FLT CYCLE THEREAFTER IAW SRM 57-10-10 REPAIR 3 TABLE 203.
